Hospira injectable drug products recall: Visible particulates from defective glass vials

0

Intravenous news: FDA report “Hospira and FDA notified healthcare professional of a nationwide recall of certain injectable drug products, due to visible particles embedded in the glass located at the neck of the vial. There may be potential for product to come into contact with the embedded particles and the particles may become dislodged into the solution. In the event in which particulate matter could be injected into a patient, there may be the potential for patient injury where medical intervention may be required. Signs and symptoms might include bleeding, bruising, inflammation, itching, rash, chest pain and respiratory symptoms.”

Click here for the full story.

Main page

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.